Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 99, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at May 8, 2007, 12:33 PM CDT for Winkler County, Texas. It took effect at May 8, 2007, 12:38 PM CDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 8, 2007, 12:33 PM CDT (17:33 UTC)
- In effect from
- May 8, 2007, 12:38 PM CDT
- Expired
- May 8, 2007, 4:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Whole counties
County Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 82 km from the middle of the area, began a volume at 17:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 5.6 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 453 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMAF 081738 CCA
FFWMAF
TXC495-082130-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1233 PM CDT TUE MAY 8 2007
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WINKLER COUNTY IN WEST TEXAS...
* UNTIL 430 PM CDT
* AT 1230 PM CDT...BROADCAST METEOROLOGISTS REPORTED SIGNIFICANT
FLASH FLOODING IN THE CITY OF WINK. FLOOD LEVELS OF 3 FEET WERE
OCCURRING IN SEVERAL LOCATIONS THROUGHOUT THE TOWN. A LARGE AREA OF
SHOWERS AND THUNDERSTORMS CONTINUED TO MOVE EAST AT 20 MPH ACROSS
WINKLER COUNTY SO ADDITIONAL FLASH FLOODING WILL BE POSSIBLE.
ADDITIONAL RAINFALL IS EXPECTED WHICH COULD INCREASE THE POTENTIAL
FOR FLOODING IN THE WARNED AREA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3198 10333 3166 10333 3166 10281 3208 10280
3208 10305 3200 10305
$$
13What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at May 8, 3:56 AM CDT, 8 hours 37 minutes earlier.
Area forecast discussion, May 8, 3:56 AM CDT, 8 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
356 AM CDT TUE MAY 8 2007
.SHORT TERM...
ACTIVE WEATHER WILL CONTINUE THROUGH THE SHORT TERM PORTION OF THIS
FORECAST. THE SLOW-MOVING UPPER LEVEL LOW OVER NORTHERN SONORA
MEXICO/SOUTHERN AZ BORDER WILL MOVE SLOWLY TO THE EAST TODAY. IN
ADVANCE OF THIS SYSTEM... A SERIES OF MID-LEVEL SHORTWAVE TROUGHS
WILL MOVE ACROSS THE REGION THROUGH TONIGHT. ABOVE NORMAL MOISTURE
WILL REMAIN INTACT AS SURFACE DEW POINTS IN THE UPPER 40S AND LOWER
60S CONTRIBUTE TO PRECIPITABLE WATER VALUES SOME 150-200% OF NORMAL.
GIVEN THE ABNORMALLY HIGH AMOUNTS OF MOISTURE...HEAVY RAINFALL WILL
CONTINUE TO BE A CONCERN ACROSS ALL OF SOUTHEAST NEW MEXICO AND WEST
TEXAS TODAY. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH
TONIGHT. SEVERE POTENTIAL THIS AFTERNOON APPEARS BEST ALONG AND
SOUTH OF ROUGHLY A GUADALUPE MOUNTAINS TO GARDEN CITY LINE.
LOCATIONS SOUTH OF THE ABOVE MENTIONED LINE WILL BE SOUTH OF A
STATIONARY FRONT AND WILL LIKELY HAVE THE BEST INSTABILITY ALONG
WITH ADEQUATE SHEAR TO SUPPORT SUPERCELLS. LARGE HAIL AND DAMAGING
WINDS WILL BE THE MAIN CONCERN WITH THIS ACTIVITY. ANY STORM THAT
DEVELOPS AND PROPAGATES ALONG THE FRONTAL BOUNDARY WILL NEED TO BE
WATCHED FOR POTENTIAL TORNADIC DEVELOPMENT...ALTHOUGH PROBABILITES
FOR THIS WILL LIKELY REMAIN LOW. RAIN CHANCES WILL REMAIN HIGH
THROUGH TONIGHT AND WE HAVE GENERALLY GONE ABOVE GUIDANCE VALUES.
.LONG TERM...
UPPER LEVEL LOW OVER THE SOUTHWESTERN CONUS WILL MOVE EAST TOWARD
THE CWA WEDNESDAY. THE SYSTEM WILL EJECT UPPER LEVEL DISTURBANCES
WHICH WILL MOVE ACROSS THE AREA DURING THE DAY AND INTO THE
EVENING. THE PRIMARY LOW WILL MOVE EAST OF THE REGION BY 06Z
THURSDAY. WINDS ALOFT WILL BECOME NORTHWESTERLY AS AN UPPER LEVEL
RIDGE BUILDS INTO THE AREA IN THE WAKE OF THE UPPER LOW.
THE UPPER LOW WILL INTERACT WITH COPIOUS AMOUNTS OF MOISTURE TO
PRODUCE THUNDERSTORM ACTIVITY WEDNESDAY. SOME OF THE STORMS MAY
APPROACH SEVERE LIMITS WITH DEEP SHEAR VECTORS IN THE 40 TO 50 KT
RANGE AND 700 TO 500 LAPSE RATES IN THE 6 TO 7 DEG C/KM RANGE. THE
MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. WITH PWATS OF 1
TO 1.5 INCHES OVER MOST OF THE AREA...HEAVY RAIN CAN BE EXPECTED
WITH SOME OF THE THUNDERSTORMS. WILL CONTINUE WITH THE FLASH FLOOD
WATCH FOR THE CWA THROUGH 00Z THURSDAY.
AS THE UPPER LOW MOVES EAST OF THE REGION...RAIN CHANCES WILL BEGIN
TO DECREASE. GRADUALLY DECREASED POPS OVER THE EASTERN SECTIONS
WEDNESDAY NIGHT AND INTO THURSDAY WITH THE PRECIPITATION ENDING
THURSDAY AFTERNOON AS NORTHWEST FLOW ALOFT BRINGS DRYER AIR INTO THE
AREA.
TEMPERATURES WILL BE COOL WEDNESDAY DUE TO CLOUD COVER...RAINFALL
AND A COOL AIRMASS OVER THE CWA. A WARMING WILL BEGIN THURSDAY AS
THE COOL AIRMASS MOVES EAST OF THE AREA AND A THERMAL RIDGE BUILDS
INTO THE WESTERN PART OF THE REGION. AFTER HIGHS IN THE 60S AND 70S
WEDNESDAY...THE HIGHS WILL WARM INTO THE 80S AND 90S THE LATTER HALF
OF THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 68 56 69 55 / 80 70 70 30
CARLSBAD NM 67 54 75 55 / 80 50 40 10
DRYDEN TX 80 62 75 59 / 70 60 40 20
FORT STOCKTON TX 73 58 73 59 / 80 70 50 10
GUADALUPE PASS TX 63 47 70 54 / 70 50 30 10
HOBBS NM 66 53 73 55 / 90 60 50 10
MARFA TX 72 50 70 46 / 70 60 40 10
MIDLAND INTL AIRPORT TX 70 55 70 56 / 80 70 60 20
ODESSA TX 70 55 71 56 / 80 70 60 20
WINK TX 73 56 76 56 / 80 70 50 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH FROM 2 AM EARLY THIS MORNING TO 6 PM MDT
WEDNESDAY FOR THE FOLLOWING ZONES...CENTRAL LEA COUNTY...
EDDY COUNTY PLAINS...GUADALUPE MOUNTAINS OF EDDY COUNTY...
NORTHERN LEA COUNTY...SOUTHERN LEA COUNTY.
TX...FLASH FLOOD WATCH FROM 3 AM CDT /2 AM MDT/ EARLY THIS MORNING TO
7 PM CDT /6 PM MDT/ WEDNESDAY FOR THE FOLLOWING ZONES...
ANDREWS...BIG BEND AREA...BORDEN...CRANE...DAVIS/APACHE
MOUNTAINS AREA...DAWSON...ECTOR...GAINES...GLASSCOCK...
GUADALUPE MOUNTAINS...HOWARD...LOVING...MARFA PLATEAU...
MARTIN...MIDLAND...MITCHELL...PECOS...PRESIDIO VALLEY...
REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...
TERRELL...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...
WINKLER.
&&
06/54Hazardous weather outlook, May 8, 4:08 AM CDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 408 AM CDT TUE MAY 8 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-090915- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 408 AM CDT TUE MAY 8 2007 /308 AM MDT TUE MAY 8 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT SEVERE WEATHER CONCERNS WILL CONTINUE TODAY AS AN UPPER LEVEL STORM SYSTEM REMAINS WEST OF SOUTHWEST TEXAS AND SOUTHEAST NEW MEXICO. THIS LOW WILL INTERACT WITH RICH MOISTURE TO PRODUCE STRONG TO SEVERE THUNDERSTORMS OVER THE AREA. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...HOWEVER ISOLATED TORNADOES CANNOT BE RULED OUT. THE THUNDERSTORMS WILL ALSO PRODUCE VERY HEAVY RAINFALL AND FLASH FLOODING CAN BE EXPECTED ESPECIALLY OVER THE EASTERN SECTIONS OF THE AREA. THE THREAT OF FLASH FLOODING WILL CONTINUE INTO TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AS THE UPPER LEVEL STORM SYSTEM APPROACHES THE AREA... THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN WEDNESDAY. THESE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL AND FLASH FLOODING ESPECIALLY OVER THE PERMIAN BASIN AND THE WESTERN LOW ROLLING PLAINS. SEVERE WEATHER WILL ALSO BE A CONCERN WEDNESDAY WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. THE THUNDERSTORMS WILL GRADUALLY END WEDNESDAY NIGHT AND THURSDAY AS THE UPPER LEVEL SYSTEM MOVES EAST OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY. THIS IS EXPECTED TO BE AN EXTENDED PERIOD OF SEVERE WEATHER AND FLASH FLOODING. SPOTTER GROUPS AND EMERGENCY OFFICIALS SHOULD MAKE PREPARATIONS FOR A POTENTIALLY SIGNIFICANT WEATHER EVENT. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 8, 7:52 AM CDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 752 AM CDT TUE MAY 8 2007 NMZ028-081345- EDDY COUNTY PLAINS- 652 AM MDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN EDDY COUNTY. A STRONG THUNDERSTORM WAS LOCATED 10 MILES NORTHWEST OF LOCO HILLS AT 652 AM MDT...MOVING EAST AT 30 MPH. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.
Special weather statement, May 8, 8:43 AM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 843 AM CDT TUE MAY 8 2007 NMZ029-033-081445- CENTRAL LEA COUNTY-NORTHERN LEA COUNTY- 743 AM MDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHERN LEA COUNTY. A STRONG THUNDERSTORM WAS LOCATED 26 MILES SOUTHWEST OF TATUM AT 743 AM MDT...MOVING NORTHEAST AT 30 MPH. GUSTY WINDS TO 55 MPH... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.
Special weather statement, May 8, 9:17 AM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 917 AM CDT TUE MAY 8 2007 TXZ074-080-081515- DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU- 917 AM CDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN PRESIDIO AND WESTERN JEFF DAVIS COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF VALENTINE AT 917 AM CDT...MOVING NORTH AT 30 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, May 8, 9:59 AM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 959 AM CDT TUE MAY 8 2007 TXZ059-081600- LOVING- 959 AM CDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR LOVING COUNTY. A STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF SLASH RANCH AT 959 AM CDT...MOVING NORTH AT 40 MPH. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.
Special weather statement, May 8, 11:21 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1121 AM CDT TUE MAY 8 2007 TXZ058-081715- REEVES COUNTY AND UPPER TRANS PECOS- 1121 AM CDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL REEVES COUNTY. A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF TOYAH AT 1121 AM CDT...MOVING NORTHEAST AT 25 MPH. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.
Special weather statement, May 8, 12:30 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1230 PM CDT TUE MAY 8 2007 TXZ061-062-081830- ECTOR-MIDLAND- 1230 PM CDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR ECTOR AND MIDLAND COUNTIES. A STRONG THUNDERSTORM WAS LOCATED FROM 7 MILES NORTH OF GOLDSMITH TO 16 MILES WEST OF PENWELL AT 1230 PM CDT...MOVING EAST AT 25 MPH. WIND GUSTS TO 50 MPH...HAIL TO THE SIZE OF MARBLES...AND VERY HEAVY RAIN ARE LIKELY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR SOUTHWESTERN TEXAS. SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 8:29 PM CDT | Severe Thunderstorm Warning | MAF | Midland | 32 min |
| May 7, 8:44 PM CDT | Severe Thunderstorm Warning | MAF | Martin | 43 min |
| May 8, 9:20 AM CDT | Severe Thunderstorm Warning | MAF | Culberson | 55 min |
| May 8, 9:40 AM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 65 min |
| May 8, 10:15 AM CDT | Severe Thunderstorm Warning | MAF | Gaines | 45 min |
| May 8, 10:26 AM CDT | Flash Flood Warning | MAF | Loving, Reeves | 4 hr |
| May 8, 10:42 AM CDT | Severe Thunderstorm Warning | MAF | Gaines | 63 min |
| May 8, 10:44 AM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 61 min |
| May 8, 10:56 AM CDT | Severe Thunderstorm Warning | MAF | Andrews | 64 min |
| May 8, 11:04 AM CDT | Flash Flood Warning | MAF | Andrews, Gaines | 6 hr |
| May 8, 11:26 AM CDT | Tornado Warning | MAF | Gaines | 34 min |
| May 8, 11:31 AM CDT | Flash Flood Warning | MAF | Ector, Midland | 6 hr |
| May 8, 11:50 AM CDT | Severe Thunderstorm Warning | MAF | Andrews, Dawson, Gaines, Martin | 55 min |
| May 8, 12:18 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 27 min |
| May 8, 12:33 PM CDT | Flash Flood Warning | MAF | Winkler | 4 hr |
| May 8, 12:47 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Martin | 43 min |
| May 8, 12:57 PM CDT | Flash Flood Warning | MAF | Ward | 3 hr |
| May 8, 1:06 PM CDT | Flash Flood Warning | MAF | Dawson | 3 hr |
| May 8, 1:20 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 25 min |
| May 8, 1:28 PM CDT | Severe Thunderstorm Warning | MAF | Crane | 62 min |
| May 8, 1:33 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Martin, Midland | 42 min |
| May 8, 1:37 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson, Howard, Martin | 53 min |
| May 8, 2:00 PM CDT | Severe Thunderstorm Warning | MAF | Upton | 60 min |
| May 8, 2:17 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Martin, Midland, Mitchell | 58 min |
| May 8, 2:24 PM CDT | Flash Flood Warning | MAF | Dawson | 3 hr |
| May 8, 2:30 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Scurry | 60 min |
| May 8, 2:31 PM CDT | Flash Flood Warning | MAF | Borden, Howard, Martin | 5 hr |
| May 8, 2:45 PM CDT | Flash Flood Warning | MAF | Upton | 4 hr |
| May 8, 2:50 PM CDT | Severe Thunderstorm Warning | MAF | Presidio | 55 min |
| May 8, 2:53 PM CDT | Severe Thunderstorm Warning | MAF | Reagan | 67 min |
| May 8, 2:55 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 65 min |
| May 8, 3:01 PM CDT | Severe Thunderstorm Warning | MAF | Upton | 44 min |
| May 8, 3:08 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 67 min |
| May 8, 3:32 PM CDT | Flash Flood Warning | MAF | Reagan | 4 hr |
| May 8, 3:35 PM CDT | Flash Flood Warning | MAF | Mitchell, Scurry | 55 min |
| May 8, 3:59 PM CDT | Severe Thunderstorm Warning | MAF | Reagan | 46 min |
| May 8, 4:13 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 62 min |
| May 8, 4:34 PM CDT | Flash Flood Warning | MAF | Brewster | 4 hr |
| May 8, 5:08 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 67 min |
| May 8, 5:11 PM CDT | Flash Flood Warning | MAF | Pecos, Terrell | 3 hr |
| May 8, 5:13 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 62 min |
| May 8, 5:27 PM CDT | Flash Flood Warning | MAF | Dawson | 4 hr |
| May 8, 5:49 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 41 min |
| May 8, 6:04 PM CDT | Severe Thunderstorm Warning | MAF | Presidio | 26 min |
| May 8, 6:53 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 20 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.